Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil Withdrawal (Yes, Doctors, WITHDRAWAL) Rick E.

Posted by juicykr on January 14, 2003, at 11:30:28

In reply to Paxil Withdrawal (Yes, Doctors, WITHDRAWAL), posted by Rick E. on June 25, 2000, at 4:35:29

I have just tried to wean off Paxil for Panic attacks and am so discouraged that I feel terrible and depressed and anxious all over again. Early Dec. 02 I went from 20mg to 10mg and then went off completely after I forgot to take a dose about a week ago. Then, last nite-did not sleep alllll night and was panicky and jittery. Yesterday I felt weird and depressed. Finally at 2:30 am or so I took 10mg and now feel some relief..does anyone know if I should move to 5mg next over a month or so?? I feel trapped now that I want to go off this med and get into some CB therapy and get on with my life unmedicated! I cannot afford to gain more weight, but also do not want to live feeling anything close to how I felt last night! Any input?
Kathy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:juicykr thread:38313
URL: http://www.dr-bob.org/babble/20030113/msgs/135823.html